# SDR GTIA040145

- Difficulty date: January 22, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN METALLIC PANEL LEFT SIDE STATION 1174 TO 1260 HAS TWO HATS SECTION DISBONDED AND DAMAGE FORWARD END SECTION HAT.  REPAIRED PANEL.  (M)
